# SDR ABXA990451

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Part number: 4653608
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW (EMERG EXIT) WOULD NOT OPEN.  FOUND UPPER LATCHING BAYONET OUT OF ADJUSTMENT.  ADJUSTED LINKAGE, OPS CHECKED GOOD.
